CSpace  > 应用数学研究所
用lebesguestieltjes积分定义的双曲型方程广义解
王振1; 丁夏畦2
1996
Source Publication数学物理学报a辑
ISSN1003-3998
Volume016Issue:001Pages:113
Abstract该文用Lebesgue-Stieltjes积分给出一个双曲型方程组广义解的新定义,在这个意义下证明了Cauchy问题整体广义解的存在性。这种解自然地包含了δ-激波。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49135
Collection应用数学研究所
Affiliation1.中国科学院武汉物理与数学研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王振,丁夏畦. 用lebesguestieltjes积分定义的双曲型方程广义解[J]. 数学物理学报a辑,1996,016(001):113.
APA 王振,&丁夏畦.(1996).用lebesguestieltjes积分定义的双曲型方程广义解.数学物理学报a辑,016(001),113.
MLA 王振,et al."用lebesguestieltjes积分定义的双曲型方程广义解".数学物理学报a辑 016.001(1996):113.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王振]'s Articles
[丁夏畦]'s Articles
Baidu academic
Similar articles in Baidu academic
[王振]'s Articles
[丁夏畦]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王振]'s Articles
[丁夏畦]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.